I have had the Mirena for almost 14 mths and I am experiencing really bad menstrual cramps. I haven't had a period/spotting in over 6 mths. Is there anyone who have had this experience? If so, why is this happening?
You may want to consider getting checked to rule out infection of the uterus. If you were my patient, I would probably also do a transvaginal ultrasound to double check to be sure that the Mirena is properly positioned. If eveything turned out OK, I would give you a prescription for Anaprox DS 550mg twice daily, and have you take it at the first sign of pain, until the cramping is gone.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.